CSpace
ON A LEMMA OF PLANAR SYSTEMS
YU, SX
1992-09-01
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume99Issue:1Pages:108-111
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1992JL37800005
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27530
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYU, SX
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YU, SX. ON A LEMMA OF PLANAR SYSTEMS[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,1992,99(1):108-111.
APA YU, SX.(1992).ON A LEMMA OF PLANAR SYSTEMS.JOURNAL OF DIFFERENTIAL EQUATIONS,99(1),108-111.
MLA YU, SX."ON A LEMMA OF PLANAR SYSTEMS".JOURNAL OF DIFFERENTIAL EQUATIONS 99.1(1992):108-111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YU, SX]'s Articles
Baidu academic
Similar articles in Baidu academic
[YU, SX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YU, SX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.